MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11th september 2023, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone emv rao200e.The event description provided states that the lead haptic and optic were successfully inserted into the eye; however, the trailing haptic failed to deploy resulting in the healthcare professional cutting the trailing haptic off and explanting the lens.
 
Additional Manufacturer Narrative
The reference c23901 has been allocated to this case by rayner.The event description provided states that the lead haptic and optic were successfully inserted into the eye; however, the trailing haptic failed to deploy resulting in the healthcare professional cutting the trailing haptic off and explanting the lens.The additional information received identifies that the surgeon experienced resistance during injection.Within the "use of rayone" section of the ifu "fig 7" we include the statement "press the plunger in a slow and controlled manner.If resistance is felt this could indicate a blockage, stop and discard the injector and lens".A back-up lens was implanted successfully during the original surgery session.The healthcare facility has confirmed that there was no injury to the patient as a result of this event.Product return anticipated, not yet received by rayner.The results of the product evaluation performed will be provided in a follow-up report.Our review of production records for the rayone emv rao200e batch 052191521 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of existing vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch 052191521.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key17833095
Report Number3012304651-2023-00115
Device Sequence Number6759648
Product Code HQL
UDI-Device Identifier05029867006548
UDI-Public(01)05029867006548
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2024
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number052191521
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown